# SDR SWAA2014060628790

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 54,134 hours, 42,745 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT CRACKED AT LOWER SURFACE AFT ROW OF FASTENERS AT ACTUATOR ATTACHMENT.  REPAIRED NR 2 SLAT IAW SRM.
